JournalszaaVol. 34, No. 3pp. 277–284

A Regularity Criterion for the Density-Dependent Hall-Magnetohydrodynamics

  • Jishan Fan

    Nanjing Forestry University, China
  • Ahmed Alsaedi

    King Abdulaziz University, Jeddah, Saudi Arabia
  • Yasuhide Fukumoto

    Kyushu University, Fukuoka, Japan
  • Tasawar Hayat

    King Abdulaziz University, Jeddah, Saudi Arabia
  • Yong Zhou

    Shanghai University of Finance and Economics, China
A Regularity Criterion for the Density-Dependent Hall-Magnetohydrodynamics cover

Abstract

This paper proves a regularity criterion for the density-dependent Hall-magnetohydrodynamics with positive density.

Cite this article

Jishan Fan, Ahmed Alsaedi, Yasuhide Fukumoto, Tasawar Hayat, Yong Zhou, A Regularity Criterion for the Density-Dependent Hall-Magnetohydrodynamics. Z. Anal. Anwend. 34 (2015), no. 3, pp. 277–284

DOI 10.4171/ZAA/1539